Risperidone withdrawal symptoms

Common Questions and Answers about Risperidone withdrawal symptoms

risperdal

I am in full blown withdrawal symptoms from stopping risperidone with anxiety and my psychiatrist is back 5 days later.I had to stop because of side effects at 1 mg.What should I do?
My Psychiatrist was anyways stopping my medication after 2 weeks and maintaining me on tegretol.Now I am feeling a bit naesous and edgy.Is it withdrawal symptoms?.What should I do?.
Does stopping Risperidone give rise to any withdrawal reaction similar to what stopping a medication like does.thanks.
I would want to know if anyone has experienced similar withdrawal syndrome from Risperidone or similar such anti psychotics and about how long could this withdrawal syndrome last after stopping this medicine as I am very distressed with this anxiety.Any responses and suggestions are welcome.
I am in full blown withdrawal from risperidone and my psychiatrist is out of town.I got side effects(involuntary movements) so had to quit.My doc will be back 4 days from now.Any suggestions.
Does stopping Risperidone give rise to a withdrawal reaction?.If so what are the symptoms?.
you should taper Risperidone.I went through a withdrawal reaction to Risperidone myself before the Psychiatrist put me back on a low dose of 1 mg and is tapering it in 4 weeks.Two weeks at 1 mg and two weeks at 0.5 mg and stop.If you were at a higher dose than 1 mg you got to taper to 1 mg in a similar way otherwise you would go through a withdrawal reaction like me and believe me it's not nice.
You can experience withdrawal symptoms from practically any psych med.
i also get angrily easily and irritated am so tired to search it on line or read anything ,could anyone please tell me what are the withdrawal signs of lithium and how long will it takes,,,,,,,,,,,as it gonna take me 2 month to it off and for all.
Yes I experienced withdrawal symptoms when I was changed from Seroquel to Risperdal and had to titrate off on at the rate my psychiatrist told me to. That is not uncommon. Its chemically separate phenomenon from addiction and if a person follows their psychiatrist's titration schedule in time these concerns will pass.
I have stopped risperidone since 4 months, I was on it for 3 years, Now I experience mood swings. Is it because of the withdrawal symptoms of stppin Risperidone? Thanks for your time.
Stopping Risperidone cold turkey can provoke an awful withdrawal syndrome or return of original symptoms so wait till you see his new doc.I went through similar problems when I stopped Risdone suddenly.My Psychiatrist restarted me on low dose risdone of 1 mg and is tapering me off in 4 weeks.my side effects have abated and I am 16 days away from stopping Risperidone.
The symptoms may or not be related to withdrawal. I would consult his doctor and I probably wouldn't advise discontinuing the medication without first discussing it with them. From what I've read on the forums it seems that withdrawal can vary in duration depending on the individual, length of taper, etc. Keeping hydrated is probably very important. You should discuss this with a health provider. If your son gets worse you should consider getting medical advice.
Adel did you find the withdrawal syndrome from tapering Risperidone difficult.I have found it extremely difficult and wonder how long the anxiety will continue after stopping the risperidone which for me is just 6 days away.
Hi how long do you think this sleeping problem could last.I am a bit disturbed.I shall be seeing my Psychiatrist only on 27th.Do you feel do I need to restart Risperidone at a lower dose and taper slowly from there.Waiting for a reply.
I was given Seroquel in place of Risperidal which totaly did a number on my brain! I was having insomnia and the doc gave me risperidal. The risperidal kept me awake for almost 3 days straight and now I have these strange sensations in my head that the doc says is "just anxiety". I've tried to explain to her that,yes,I have anxiety but it's because of these wierd burning sensations I have in my head.
Then i decided to stop XANAX and i did it. . i had terrible withdrawal symptoms , My blood preassure went up to 170-100 , i couldnt sleep more than 2-3 ours i day , i had pain in all over my body ( flu like symptoms), panic attacks etc. I didnt go out about three month. Now it is the third mounth which i dont take any medications except 3mg melatonin for sleep and sometimes pronalolol ( antihypertensive) and cardiovascular exercises . But the cylce still continues.
I was on risperidal 1mg and I weaned of by taking 1mg every other day so as if I weaned off from 1/2 daily for one week then stopped. like Iladvocate said your dose is so small you wouldn't feel the difference.
How long does Risperidone withdrawal period last.I had to discontinue it at 1.
Withdrawal from ALL SSRIs (Prozac, Paxil, etc) needs to be taken VERY slowly indeed. Unlike Paxil, Prozac does not give immediate withdrawal symptoms because it has a longer half-life and so does not leave the body as suddenly as Paxil. The danger in this is that it might be tempting to disgard slow weaning off, thus suffering similar withdrawal symptoms at a later date. Extracts: http://www.rense.com/general29/ei.
Then i decided to stop XANAX and i did it. . i had terrible withdrawal symptoms , My blood preassure went up to 170-100 , i couldnt sleep more than 2-3 ours i day , i had pain in all over my body ( flu like symptoms), panic attacks etc. I didnt go out about three month. Now it is the third mounth which i dont take any medications except 3mg melatonin for sleep and sometimes pronalolol ( antihypertensive) and cardiovascular exercises . But the cylce still continues.
Hi Adel as you know I am in risperidone withdrawal(day 5).I am seeing my psychiatrist on tuesday 27th.Should I request him to start me on low dose Risperidone and start to taper it as I am having severe Insomnia dsince past 5 days.
Seroquel can cause temporary movement disorder such as akathesia and dystonia that can be treated with a side effect pill but what you are describing sounds more like withdrawal symptoms and ones of concern so you should speak to your psychiatrist as soon as possible.
The doctor agreed (whether both are stupid) my mother kept quite especially that the doctor said that stress of college was the reason and since I graduated I can now start the withdrawal. I stopped stellazin directly (no harm done, very good). Knowing that risperidone is a tougher med, I started to take it every other day and after 2 weeks I stopped it completely and no harm done. OK.
There are plenty of over the counter remedies to relieve some of the symptoms of lingering withdrawal, and if there is lingering depression, it is best to talk to a licensed doctor about the best route to take in terms of medication rather than suggest something that may have worked for yourself. All of our bodies react differently to different drugs, and only a person's doctor has enough knowledge about someone's medical background to properly treat any symptoms we may have.
In 75% of Tourette's disorder patients, the symptoms appear by age 11. Causes and symptoms Causes Emotional factors were once viewed as the cause of tics, but this explanation has been largely discounted. The search for causes now focuses on biological, chemical and environmental factors. As of 2002, however, no definitive cause of tics has been discovered. There appear to be both functional and structural abnormalities in the brains of people with tic disorders.
I have been wondering why i haven't been able to tolerate going back onto Paxil, have tried several times with the same effect each time, very unplesant symptoms which after stumbling upon a web-site i have found the answer to which my doctors didn't even feel obligated to inform me about.
And besides feeling sooo badly about not being strong enough to fight, I have felt my bi-polar symptoms coming back.(I was diagnosed in 2007) I was crying and sobbing uncontrollably today and just my mind was racing and depression was back. So, now I'm scared I'm fighting 2 battles. Anyways I just wanted to thank all you that answered and helped me. You guys are very kind and it's a true blessing. I guess I need more help than I thought though.SO frustrated.
I think my sleep problems are related to Risperdal and Xanax withdrawal reactions.My sleep problems began in October first week when my Psychiatrist start tapering me off Risperidone from September and it has gradually worsened as the dose was further reduced.Now I am off the Risperdal and mood wise I am OK.On my request my Psychiatrist has further slowed the tapering of Xanax.I am meeting him on 26th and will ask him for a sleeping aid like Ambien.
MedHelp Health Answers